# SDR FDEA201908282037

- Difficulty date: August 28, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 85,118 hours, 19,932 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Failed
- Location: Slide Pressure
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EVACUATION SLIDE REMOTE PRESSURE  PRESS-TO-TEST INDICATING SYSTEM,  INOPERATIVE.  R & R THE REMOTE PRESSURE INDICATOR ASSEMBLY FOR R1  DOOR, OPS CHECK GOOD IAW AMM 25-61-04-4.
